# SDR IPXA2021061470579

- Difficulty date: June 11, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 79,101 hours, 14,916 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAWHILE PREFORMING TC-9197 EVAS TEST BOTH LH AND RH EVAS UNITS FAIL BLOWER TEST. WILL NOT RUN. MANUAL SWITCH ON CKS OK.   ACCOMP. DMP 25-68-1 REMOVED AND PROCESSED. DEFERRED UNDEER MEL 25-68-1 CONTROL NUMBER M747080. PLACRD INSTALLED.INSTALLED NEW EVAS BOXES ON CAPTAIN & COPILOTS SIDES OF SEATS.  IAW AMM 05-69-00, OPS CHECK GOOD.  M747080 CLOSED.  DMP REVERSED, PLACARD REMOVED.  ESR IAW 25-60-00-90-001 & 002.
